# SDR UALA2013021100778

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 87,530 hours, 13,941 cycles
- Engine: Pwa PW4060
- System (JASC): 8000 · Engine Starting System
- Part: Duct
- Condition: Worn
- Location: Nr 1 Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER DUCT HAS AN AREA WORN IN IT FROM THE CORE COWL THRU PIN RETAINER RUBBING ON IT.  REMOVED DUCT.  REPAIRED IAW GPM 1-0-2-002  SECURED NR 1 STARTER DUCT.
